Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Grey hair at 16, low bp, tiredness. Taking riconia G, fefol Z. Suggestions?

hi doctor
Hi doctor
I am a 22 year old girl facing varied health issues.
It is like my hair starting greying at the age of 16, which kept on increasing day by day....
Along with this, these days i am facing low BP issues as in it went down to 100 and 60...I m taking bayers' tonic, riconia G and fefol Z as suggested...I m feeling somewhat better after taking these medicines but still i dont feel as energetic as i used to be..U know i dnt have the strength to do small household chores......such kind of problems have been there for a very long time.....I really wanna get my energu i feel like a old women ..Please help me...
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Most of the time graying of at younger age is medically known as premature canities. Go for TSH levels and Serum B12.. These are few investigation to be needed. Thyroid Stimulating Hormone may disclose function of Thyroid gland whether is euthyroid (Normal Thyroid ) , Hyporthyrodism or Hyper thyrodism.Newer drugs from Alembic Alteris Gel to be applied at night along with Biotin and L cystine and methionine may help.
Dr.B.Devani MD Sr.Consultant Dermatologist
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor